# SDR MYWA110073

- Difficulty date: July 12, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,327 hours, 9,283 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAULT LIGHT 492-020-00.  PERFORMED APU BITE TEST IAW FIM 49-60 TASK 801 FOUND FAULT TO BE INTERMITTENT LIGHT EXTINGUISHED OK TO CONTINUE SERVICE.
